# SDR CALA2016111100873

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 89,390 hours, 25,863 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: 566918
- Condition: Failed
- Location: Equip Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT WARNING  AT FL 410 PRESSURIZATION KEPT CLIMBING UPON ARRIVAL FOUND AT THE RIGHT FWD A/C BAY A DUCT DETACHED FROM THE CABIN AIR SUPPLY CHECK VALVE. VALVE INSPECTED AND FOUND GOOD. REINSTALLED DUCT TO CHECK VALVE AND SECURED IAW AMM 21-51- 15. ADDITIONAL FINDING OF EQUIPMENT COOLING OVERBOARD EXH VALVE FAILURE OPEN AND REPLACED. A/C WAS PRESSURIZED USING APU AND ENG BLEEDS IAW AMM 05-51-24 CABIN LEAKAGE CHECK WAS ACCEPTABLE PER FIG 203 NO FURTHER DISCREPANCIES FOUND.
